MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO JUNCOS ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO JUNCOS ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: wr9200, serial/lot #: (b)(6).H3.Analysis of wireless recharger (b)(6) found " led#s scroll continuously device is unresponsive.Flash sector read/write protection bits have become set.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that information was received from a patient's representative regarding an implantable neurostimulator.The patient's reported that for about the past 5 days, the patient's parkinson's symptoms had started to come back because the wall adaptor for the wireless recharger dock had been lost and they were currently unable to charge the wireless recharger.Caller said they were trying to conserve the battery of the implantable neurostimulator (ins) so they had it turned off for now and as a result, the patient was flopping around with their limbs and legs.Caller stated they needed to charge the wireless recharger so they could charge the implanted neurostimulator so the patient was able to be "calmer" with the therapy back on.With the therapy back on, the caller explained that the patient could eat and write on their own again but they hadn't been able to because they lost adaptor.Caller initially described the dock wall adaptor as black but it was further confirmed the type of recharging system they had.Patient services reviewed with the caller that they should have a thick white cable that plugs into the back of the dock and caller did confirm they h ad the cable and that the only thing missing was the wall adaptor for the dock.A request was sent to the repair department to send the patient a wireless recharger wall adaptor.  additional information has been received that they received a plug in but the charger lines just roll.Caller said they can't seem to get the charger to work the lights are scrolling on the charger.Caller said patient's stimulator battery was about 25 percent and they turned it off because they did not want it to go dead.Caller said they were busy over the holidays and the patient's implant was working but they turned therapy off when it got to 25% now it's not helping his parkinsons which is getting worse, pt is flopping around quite a bit.Worked with caller to try to reset the charger by holding down the power button for 45 seconds off and on the dock but the issue was not resolved.Caller said they have the thick white cord and received the adaptor.Offered and sent request to the repair department to replace the device.The patient rep called back to report that the patient passed away on 21-mar-2026.The caller asked if they could return the wr equipment.Agent reviewed disposal guidelines for wr equipment.The caller mentioned that the patient had the wr replaced recently, and the replacement wr was in great shape which was why they were wondering if they could return it.Agent again reviewed disposal guidelines for wr equipment.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24726023
Report Number3004209178-2026-05543
Device Sequence Number21394438
Product Code MHY
UDI-Device Identifier00613994934611
UDI-Public(01)00613994934611(17)140914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2014
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured10/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0294-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexMale